# SDR ZZDA5321797

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND PASSENGER CABIN FLOOR BEAM LONGITUDINAL SUPPORT AT LBL 12 HAS CORROSION AT BS 310.  REMOVED FLOOR BEAM AT LBL 12 IAW B 737 SRM 51-30-2.  FABRICATED NEW FLOOR SUPPORT IAW B 737 SRM 53-40-4.  TREATED AND PRIMED IAW B 737 SRM 51-10-2 AND MM 51-20-11.  INSTALLED FLOOR SUPPORT AT LBL 12 BS 310 IAW B 737 SRM 51-30-2.  (X)
